# SDR SWIA201023983

- Difficulty date: April 4, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 23,010 hours, 30,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE FLOOR EMERGENCY LIGHT AT ROW 3 INOP.  (FLT 6363)  REPLACED LIGHT ASSEMBLY.
